# SDR SIMA20121204008

- Difficulty date: December 4, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 22,872 hours, 20,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT EMERGENCY LIGHT STRIP NR 5 HAS A BROKEN WIRE AT BASE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE LEFT EMERGENCY LIGHT STRIP NR 5 IAW AMM 33-50-12.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
